Discussions that mention valium

Addiction & Recovery board


This is Day 3 of my taper. I stuck to my dosage schedule yesterday.

This morning, again I woke up with the sweats, chills and jumpiness. My first dose is not til noon and this was 7 AM. I ended up splitting an old 5 mg Valium, but that didn't do anything so I took the other half. Back in the day, Valium was extremely helpful during methadone withdrawal, and I didn't want to take my Oxy dose earlier than scheduled. I hate the way Valium makes me feel, though. Anyway, I was desperate. I know you guys will think I should've stuck it out but I was soooo miserable and going crazy.

I don't understand why I'm so sick in the morning. I normally didn't take anything til noon anyway. Is it just that my body is only getting 45 mg and is missing its 60-75 mg?

I only have one more 5 mg Valium. Maybe tomorrow I'll split my noon Oxy dose and take a little bit of it earlier so I'm not so crazy and desperate?

Today is the day I'm supposed to be going out with my friends to a show. My head is killing me (headache) but I'm still going to try to make it.
Today is Day 4 of my taper. I stuck to my 45 mg yesterday. I went out last night, danced and had a great time. I took my 11 PM dose while I was out. It was so nice not to be constantly thinking about whether I needed a little more to help with the aches and pains caused by the dancing....sneaking in the bathroom stall with my purse....hoping no one came in and heard the pills clicking around in the container....hoping I didn't drop any on the floor....swallowing the pills dry....coming home and maybe taking a little more because of the aches and pains....

Yesterday I had awakened early in terrible WD and had to take a Valium. I didn't want to do that again. So today I split my noon dose, took approx 3 mg this morning so I could ease the WD a bit. That seemed to work well, and I took the rest of it at noon on schedule.

Today, according to my schedule, is the final day of the 45 mg (3 15-mg per day split into 4 doses). Tomorrow, I go from 3 pills total to 2.75. Baja or Medd, or anyone, does that sound OK or too soon? Obviously, I'm anxious to keep up the progress. I'm just so excited at the prospect of getting my life back! BTW, I did share my situation with my Mom....well, in a way that tried to minimize the worry for her. She doesn't live near me, but is always supportive. She didn't say it, but I know she'll be happy to see my off this stuff since she thinks my personality has changed....for the worse....and she's right.

Thanks as always for your love, prayers and support. I look forward to hearing everyone's reports each day. Baja, I hope you continue to post here even though you're completely off the stuff over a month now. You and so many others are so inspirational! :-)